Table of Contents Author Guidelines Submit a Manuscript
Computational and Mathematical Methods in Medicine
Volume 2016, Article ID 1239861, 11 pages
http://dx.doi.org/10.1155/2016/1239861
Research Article

Modeling the Treatment of Glioblastoma Multiforme and Cancer Stem Cells with Ordinary Differential Equations

1Department of Mathematics, Winthrop University, Rock Hill, SC 29733, USA
2Department of Mathematics, Vassar College, Poughkeepsie, NY 12604, USA

Received 3 September 2015; Revised 12 November 2015; Accepted 22 December 2015

Academic Editor: Chung-Min Liao

Copyright © 2016 Kristen Abernathy and Jeremy Burke. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Kristen Abernathy and Jeremy Burke, “Modeling the Treatment of Glioblastoma Multiforme and Cancer Stem Cells with Ordinary Differential Equations,” Computational and Mathematical Methods in Medicine, vol. 2016, Article ID 1239861, 11 pages, 2016. https://doi.org/10.1155/2016/1239861.